# SDR FDEA201504141232

- Difficulty date: April 14, 2015
- Submitted: April 15, 2015
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 724 hours, 17,298 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

EN-ROUTE GOT BURNT OIL ODOR, SEE MX HISTORY.  TRIED ISOLATING EACH PACK & THEN EACH BLEED WITH NO CLEAR IMPROVEMENT.  ODOR WAIVED IN & OUT.  TURNED TRIM AIR OFF & IT APPEARED TO MOSTLY DIMINISH BUT HARD TO TELL IF IT WAS DUE TO TRIM AIR OR JUST  SOMEWHAT CYCLIC NATURE OF EVENT.  AFTER 20 MIN ODOR RETURNED WITH TRIM AIR OFF.  NO RELEVANT ACC OR ESC FAULTS IN CFDS.  PERFORMED AIR CONDITIONING ODOR CLEARANCE PROCEDURE IAW MM 21-53-00-7.  PACK 1, 2 & 3 COALESCERS RENEWED IAW MM 21-54-05-2.  DURING PACK OPERATION USING INDIVIDUAL ENGS & APU CHECKED ALL COCKPIT OUTLETS FOR ODOR, NONE NOTED.  ALSO CHECKED FWD AVIONICS COMPARTMENT FOR ODOR, NONE NOTED.  ENGS OPERATED IAW JRH.  ACFT OK FOR SERVICE.
